Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12

Thread: acne

  1. #1
    freakysnake is offline New Member
    Join Date
    Jul 2003
    Posts
    40

    acne

    I'm taking a cycle right now and my acne is kicking up again on my arms and upper back. I had a real bad problem with acne on my last cycle and was wondering what would be good to take for it.
    -has anyone ever tried "Accutane topical gel"? Well I was wondering thanks.

  2. #2
    tryingtogetbig's Avatar
    tryingtogetbig is offline Whiney Member
    Join Date
    Mar 2002
    Location
    NW of DFW TX
    Posts
    3,463
    Quote Originally Posted by freakysnake
    -has anyone ever tried "Accutane topical gel"? Well I was wondering thanks.
    i saw that somewhere the other day...was wondering the same thing.

    BUMP for anyone that knows about the stuff

  3. #3
    freakysnake is offline New Member
    Join Date
    Jul 2003
    Posts
    40
    can someone please help? Thanks

  4. #4
    eshestun is offline Associate Member
    Join Date
    Jul 2003
    Posts
    215
    I went to the doc for the same problem. He gave me antibiotics. It clears but takes time

  5. #5
    100571's Avatar
    100571 is offline Associate Member
    Join Date
    Jun 2003
    Location
    Charlotte, NC
    Posts
    401
    accutane topical is a retinoid (vitamin a derived). Other retinois include alpha-hydroxy acid (avaliable OTC), differin (mild Rx), Retin-A (stronger), Tazorac (very strong, and avaliable in varying strengths), and the new accutane(eats your skin off). I would suggest you start with differin or retin-A for a minimum 3 weeks and see how it does for you. Tazorac and accutane topical are goign to make you as red as a lobster, give you dry/itchy/tight/flaky skin, and it burns like a mother fucker! You have to work your way up to leaving that shit on your skin, too. The first week of tazorac, I used it for just 30 min on 3 days, then you work up from there. Those stronger drugs are just overkill on 95% of acne cases. Now I use differin most nights, tazorac one night a week and one night to let the skin recoop. I look damn good on this regimine!

    check out the AR spa

  6. #6
    100571's Avatar
    100571 is offline Associate Member
    Join Date
    Jun 2003
    Location
    Charlotte, NC
    Posts
    401
    oh yeah, you will be sun sensitive on any retinoid, so lather up with unscreen when at the beach... and for goodness' sake stay away from tanning beds!

  7. #7
    usualsuspect's Avatar
    usualsuspect is offline Anabolic Member
    Join Date
    Jul 2002
    Posts
    2,936
    i'm using accutane gel right now and its okay at best.
    I gonna switch back to Retin-A and antibiotics soon.

    ~US~

  8. #8
    pin_cuzion's Avatar
    pin_cuzion is offline Junior Member
    Join Date
    Nov 2001
    Location
    Thunder Bay, Canada
    Posts
    119
    im from canada and i know there is a product here that works well, im sure it must be available in the states too. its a typical face wash for acne called spectrogel and it seemed to work wonders for me. just put some in your hands and lather up the area that is affected, and rinse away. this seemed to dry up the infections i had and cleared up the blemishes. hope this helps guys, i know all those red spots look like crap.

  9. #9
    goldenFloyd's Avatar
    goldenFloyd is offline Member
    Join Date
    Feb 2002
    Posts
    519
    i am on the tane right now.

  10. #10
    Grant's Avatar
    Grant is offline Member
    Join Date
    Aug 2001
    Posts
    973
    rough huh? took two cycles of it, always had back pain, but did the job, guess you can't bitch when it cleared me up

  11. #11
    goldenFloyd's Avatar
    goldenFloyd is offline Member
    Join Date
    Feb 2002
    Posts
    519
    not bad at all for me... dunno what it is, but doing the trick. Is your back pain muscle or kidney/liver related. I know that accutane can be hard on your system, although drinking is still worse my doc says.

  12. #12
    Grant's Avatar
    Grant is offline Member
    Join Date
    Aug 2001
    Posts
    973
    no, its in the muscle and the spine, its hard to get out of bed sometimes

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •